Mirtazepine
Author Message
Cammy Offline
Senior Member
*****

Posts: 648
Threads: 88
Joined: Feb 2013
#1
Mirtazepine
So I keep having issues with panic/anxiety. A few days ago things got so bad that I had to phone a mental health crisis line in the middle of the night to talk to a psych nurse. I don't ever resort to this, but felt I had no choice. I find that nights are the worst, and often I have the panic attack actually wake me up. And what a way to wake up - pulse racing pounding away in my head and neck, cold sweat, fear, and so on (typical panic attack stuff). SO, I have Mirtazepine on hand, but I've not had a lot of experience with it. I've been taking at bedtime for about 4 nights now, and I think it might be helping me get to sleep a little better, but it's still early days.

My question to my fellow mosaic family members is "Has anyone had experience with this medication and how did you find it worked for you?" Also, " Did you experience any notable side effects and what were they?"

I am thinking of taking this stuff for a few months to stop this night panic attack thing and also to help fight the insomnia brought on by anxiety. I was up for almost 6 days a week ago, partially environmental, but a huge psychological component to it. Any information from anyone who has actually used this stuff would be greatly appreciated.

Thanks so much in advance.
Heart
Disclaimer: Any words or phrases used in our posts are meant in a completely respectful manner. Please know that we always endeavour to be kind and supportive.
01-29-2017, 07:39 PM
Find Reply
The People Offline
Long Time Member Who grew Up Here
*****

Posts: 2,044
Threads: 716
Joined: Jun 2012
#2
RE: Mirtazepine
Does it have another name? Glad you found something that worked.
I Am My Only Chance For A Hero!
01-30-2017, 01:44 AM
Find Reply
Cammy Offline
Senior Member
*****

Posts: 648
Threads: 88
Joined: Feb 2013
#3
RE: Mirtazepine
Not that I know of, but I will search the Compendium of Pharmaceuticals and see what the chemical name of this stuff is. I've never heard of it refered to as anything else, even in the U.K. or U.S.A. I'll get back to you. Thanks for answering.

4 hours later:
I found another name for Mirtazepine - it is "Remeron". It is a tetracyclic antidepressant that kind of fell out of favour when the whole brain chemistry theory of depression was disproved (because it had never been proven). So, the sedating side effects of this drug were found useful for some people with anxiety issues (note I say "some people"). I found a host of side effects, but none of the one's I am experiencing, which is why I wonder if anyone else has had experience with this drug. Specifically, I have tinnitus since starting the Mirtazepine. Pretty persistent too. So, I just wanted to see if anyone else had unusual or atypical side effects with this drug. Thanks again in advance.
Heart
Disclaimer: Any words or phrases used in our posts are meant in a completely respectful manner. Please know that we always endeavour to be kind and supportive.
(This post was last modified: 02-01-2017, 02:49 AM by Cammy.)
01-31-2017, 10:35 PM
Find Reply


Forum Jump: